MAUDE Adverse Event Report: ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC

ABBOTT VASCULAR INC. OMNILINK ELITE; STENT, ILIAC
Model Number 1012630-29
Medical Device Problem Codes Entrapment of Device (1212); Material Rupture (1546); Difficult to Advance (2920); Device Dislodged or Dislocated (2923); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the procedure was to treat the superficial femoral artery (sfa) via a pedal approach.The 7x29 mm omnilink elite stent delivery system (sds) became stuck in the calcium of the superficial femoral artery (sfa) during advancement and the device also could not be pulled back.It was attempted to pull the device back into the sheath but it would not come out.The balloon was inflated twice to nominal pressure and it was thought that the balloon of the delivery system had ruptured and kept the stent from deploying.The stent was not lined up with the balloon markers.Additional balloons were advanced to attempt to deploy the stent but this was unsuccessful.The patient was transferred hospitals so a vascular surgeon could remove the device via surgical cut down.The patient is doing ok after the surgery.No additional information was provided.
 
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
 
Additional Manufacturer Narrative
A visual inspection was performed on the returned device.The reported material rupture, stent dislodgement and activation failure of the stent were confirmed.The reported difficulty to advance and entrapment could not be replicated in a testing environment as it was related to operational context of the procedure.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, the investigation determined that the reported issues and treatment appears to be related to circumstances of the procedure.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.

Brand Name
OMNILINK ELITE
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22107996
Report Number2024168-2025-05500
Device Sequence Number7023445
Product Code NIO
UDI-Device Identifier08717648178467
UDI-Public(01)08717648178467(17)280131(10)4081241
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1012630-29
Device Catalogue Number1012630-29
Device Lot Number4081241
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/09/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown